Open Access
April 2011 Zeta functions of certain noncommutative algebras
Abhishek Banerjee
Proc. Japan Acad. Ser. A Math. Sci. 87(4): 51-55 (April 2011). DOI: 10.3792/pjaa.87.51


For a fixed prime $l\in \mathbf{Z}$, we consider zeta functions for certain types of (not necessarily commutative) algebras over the completion $\mathbf{Q}_{l}$ of $\mathbf{Q}$ and show that they satisfy several properties analogous to those of the usual Hasse-Weil zeta function of an algebraic variety over a finite field.


Download Citation

Abhishek Banerjee. "Zeta functions of certain noncommutative algebras." Proc. Japan Acad. Ser. A Math. Sci. 87 (4) 51 - 55, April 2011.


Published: April 2011
First available in Project Euclid: 26 April 2011

zbMATH: 1250.11087
MathSciNet: MR2803899
Digital Object Identifier: 10.3792/pjaa.87.51

Primary: 11M38

Keywords: $l$-adic cohomology , zeta functions

Rights: Copyright © 2011 The Japan Academy

Vol.87 • No. 4 • April 2011
Back to Top